# SDR AALA201812139034

- Difficulty date: December 12, 2018
- Submitted: December 13, 2018
- Operation: Air carrier
- Aircraft: N102UW
- Make and model: Airbus A320-214
- Aircraft serial: 844
- Aircraft time: 54,943 hours, 28,706 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Strap
- Condition: Stuck
- Location: L2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED. 2L DOOR RED STRAP STUCK IN DOOR FRAME. REMOVED RED STRAP FROM 2L DOOR FRAME AS REQUIRED.
